Numerical simulation of cavitation flows based on their hydrodynamic similarity

Martynov, S., Mason, D.J. and Heikal, M.R. (2006) Numerical simulation of cavitation flows based on their hydrodynamic similarity International Journal of Engine Research, 7 (3). pp. 283-296. ISSN 1468-0874

[img]PDF - Published Version
Restricted to Registered users only

1764Kb

Item Type:Journal article
Subjects:H000 Engineering > H300 Mechanical Engineering > H330 Automotive Engineering
DOI (a stable link to the resource):10.1243/14680874JER04105
Faculties:Faculty of Science and Engineering > School of Computing, Engineering and Mathematics > Engineering and Product Design Research > Automotive Engineering
ID Code:1483
Deposited By:editor engineering
Deposited On:18 Mar 2008
Last Modified:14 May 2012 12:57

Repository Staff Only: item control page